# SDR CA050815004

- Difficulty date: August 11, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Isolation Valve
- Part number: FSCM79318
- Part serial: 360
- Condition: Leaking
- Location: De Ice System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING THE DE-ICE PRESSURE REGULATOR FUNCTION CHECK THE WING DE-ICE ISOLATION VALVE WAS FOUND TO BE LEAKING (NOT CLOSING COMPLETELY) ALLOWING AIR PRESSURE TO BOTH WINGS. TWO OTHER ISOLATION VALVES WERE FUNCTION CHECKED AND WERE ALSO FOUND NOT CLOSING COMPLETELY.
